Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF ISFAHAN MEDICAL SCHOOL (I.U.M.S)   MARCH 2014 , Volume 31 , Number 269 (SPECIAL ISSUE (SKIN DISEASES AND LEISHMANIASIS)); Page(s) 2346 To 2351.
 
Paper: 

DIPHENCYPRONE INDUCED VITILIGO: A CASE REPORT

 
 
Author(s):  NILFOROUSHZADEH MOHAMMAD ALI, KESHTMAND GELAVIZ, JAFFARY FARIBA*, KHEIRKHAH ABBASS
 
* SKIN DISEASES AND LEISHMANIASIS RESEARCH CENTER, ISFAHAN UNIVERSITY OF MEDICAL SCIENCES, ISFAHAN, IRAN
 
Abstract: 

Background: Diphencyprone (DCP) is a contact sensitizer used to treat dermatological disorders with an immunological origin, such as extensive alopecia areata. Vitiligo is a rare but known side effect of diphencyprone therapy formed in the treatment site or remote areas.
Case Report: In this paper, we report a 37-year-old man developed alopecia totalis with loss of eyebrows and eyelashes presented some vitiligo patches on his scalp and arm distant from the location of diphencyprone application. In addition, 42-year-old woman with 25 years history of hair loss and 3 months diphencyprone application revealed some vitiligo patches on the scalp with distant to the site of application at the 6th week is reported. Considering the absence of personal and family history of vitiligo in our two cases, the hypothesis of latent vitiligo was not proved. The positive patch test in left arm of one of the patients also suggested the direct role of diphencyprone as the cause of vitiligo occurrence.
Conclusion: As the development of vitiligo by diphencyprone is unpredictable and the depigmentation may persist indefinitely, it is important to inform all patients about this potential adverse effect before starting the treatment.

 
Keyword(s): VITILIGO, DIPHENCYPRONE, CASE REPORT
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 99
 
Latest on Blog
Enter SID Blog